# SDR UALA2012060503114

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,170 hours, 13,584 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT SIDE OF AIRCRAFT AT STR 35L AT APPROX STA 1263 3 LOCK FASTENERS ON THE LAP JOINT STRINGER ROW HEADS ARE PULLED OR MISSING.  FABRICATED AND INSTALLED FILLER, DOUBLER, TRIPLER, STRINGERS, U-CHANNELS, J-CHANNELS PER ECRA 5360-01202 AND EA PT67-53-011.  ACCOMPLISHED HFEC PER NDTM 51- 00-19, PRT 6.  NO DEFECTS NOTED ON NR 4882N00235.
